# SDR SWIA20240925077

- Difficulty date: July 18, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 44,709 hours, 38,111 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT APPROXIMATELY FS364.0 TO FS394.0 RBL9 CORRODED AS MARKED     (C-CHECK RO 9/24/2024)    REMOVED AND REPLACED SEAT RAIL AT FS364.0 -FS396.0 RBL 9.0 REF CRJ200 AMM 53-01-11-04, SEAT RAIL FABRICATED REF REO 601R-53-00-485 REV-D DATED 2018-01-29
